# SDR ASAA2023100345439

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,271 hours, 15,589 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON THE #2 ENG FAN BLADE #10. GROUNDED - YES. FOUND #2 ENG BLADE #10 IN AREA K TO HAVE A BLADE TEAR REF B737-800 AMM 72-21-02-200-801-F00 SECTION K(1)(H), REQUIRES BLENDING REPAIR PER AMM TASK 72-21-02-300-801-F00. BLENDED #2 ENG BLADE #10 IN REF TO AMM 72-21-02-300-801-F00. ACCOMPLISHED FLOURESCENT PENETRANT INSP.(PAST PORTABLE EMULSIFIABLE). NO INDICATIONS NOTED. REF AMM 72-21-02-300-801-F00, 70-40-01-230-801-F00.
